# SDR A6WA2016110744556

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 31,503 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332371S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIEL POST LT SIDE LOWER BRACKET CRACKED.  REPLACED THE WINDOW FRAME.
